| Catalog Number |
B3300 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a microclave® neutral connector where it was reported there was leaking at the connecting point of the syringe.There was patient involvement and no patient harm.
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A lot history was provided.Pending device history lot review.
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history report (dhr) was reviewed and no nonconformities were found that would have led to the reported complaint.